MathSciNet Relay Station
MathSciNet bibliographic data
MR2833431 35K57 (35B40 35J60 35J91 35K91)
El Smaily, Mohammad; Hamel, François; Huang, Rui Two-dimensional curved fronts in a periodic shear flow. Nonlinear Anal. 74 (2011), no. 17, 6469–6486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement